# SDR AALA202203280278

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A320*
- Aircraft serial: 1724
- Aircraft time: 65,363 hours, 24,717 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Misinstalled
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR STUCK HALF OPEN PROPERLY INSTALLED DOOR PER AMM 52-50-00.
